# SDR 08FDEA02280

- Difficulty date: June 16, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 52,438 hours, 19,835 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB09832
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING MODERATE EXFOLIATION CORROSION ON LOWER BEAVER TAIL.  ACCOMPLISHED EA NR 8-5710-120489.
